# SDR SIMA20130415002

- Difficulty date: April 15, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 28,489 hours, 24,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4263 THE CREW REPORTED THE CABIN MAIN DOOR WAS HARD TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBRICATED DOOR ROLLER IAW EMB 140 AMM STANDARD PRATICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
